MAUDE Adverse Event Report: TRUMPF MEDIZIN SYSTEME GMBH + CO. KG PST 500; TABLE, OPERATING-ROOM, ELECTRICAL

TRUMPF MEDIZIN SYSTEME GMBH + CO. KG PST 500; TABLE, OPERATING-ROOM, ELECTRICAL
Model Number 4080100
Medical Device Problem Codes Unstable (1667); Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the first device inspection one part of the parking brake did release allowing the device to tilt (wobble).The investigation of the root cause is currently ongoing and will be provided within a final report if new information becomes available.
 
Event or Problem Description
It was reported, during a very precise surgical procedure the operating table became unstable (tilting).No harm or significant impact to the surgical procedure was reported.This report was filed in our complaint handling system as complaint # (b)(4).
 
Additional Manufacturer Narrative
According to the on-site device inspection one part of the parking brake did release allowing the device to tilt (wobble).The hydraulic unit, which is responsible for the brake system was exchanged and returned for further investigations.The supplier of the hydraulic unit was able to reproduce the described failure.As the root cause it was identified that air was introduced in the hydraulic system during the testing procedure of the assembly.This additional air caused the brake system to not work correctly and the operating table to tilt (wobble) during the procedure.The hydraulic unit, which is responsible for the brake system, was replaced.The supplier changed the testing procedure to release introduced air and to minimize the introduction of additional air into the hydraulic system.Based on this information, no further action is required.
 
Event or Problem Description

Brand Name
PST 500
Common Device Name
TABLE, OPERATING-ROOM, ELECTRICAL
Manufacturer (Section D)
TRUMPF MEDIZIN SYSTEME GMBH + CO. KG
carl-zeiss-strasse 7-9
saalfeld thuringen 07318
GM  07318
Manufacturer Contact
steffen ulbrich
carl-zeiss-strasse 7-9
saalfeld 07318
GM   07318
MDR Report Key12048378
Report Number3007143268-2021-00008
Device Sequence Number19731021
Product Code GDC
UDI-Device Identifier00887761979390
UDI-Public887761979390
Combination Product (Y/N)N
Initial Reporter CountryNL
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number4080100
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2021
Supplement Date Received by Manufacturer06/10/2021
Initial Report FDA Received Date06/23/2021
Supplement Report FDA Received Date01/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown